Translator Disclaimer
March, 1984 A Simple Solution to a Nonparametric Maximum Likelihood Estimation Problem
Gilbert G. Walter, Julius R. Blum
Ann. Statist. 12(1): 372-379 (March, 1984). DOI: 10.1214/aos/1176346415

Abstract

Three approaches to a nonparametric maximum likelihood problem are considered. One, based on the method of "sieves", is shown to include the other two. The sieve considered is a double exponential convolution sieve. A closed form solution is given for certain values of the sieve parameter.

Citation

Download Citation

Gilbert G. Walter. Julius R. Blum. "A Simple Solution to a Nonparametric Maximum Likelihood Estimation Problem." Ann. Statist. 12 (1) 372 - 379, March, 1984. https://doi.org/10.1214/aos/1176346415

Information

Published: March, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0591.62032
MathSciNet: MR733522
Digital Object Identifier: 10.1214/aos/1176346415

Subjects:
Primary: 62605

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.12 • No. 1 • March, 1984
Back to Top